A 52-year-old woman who experienced a myocardial infarction during treatment for depression with mirtazapine

Kyoung Sae Na, Bun Hee Lee, Yong Ku Kim, Changsu Han

Research output: Contribution to journalArticle

Abstract

Patients with depression and cardiovascular disease must be monitored carefully during pharmacotherapy because their depressive symptoms and/or antidepressant medications may have a negative impact on heart function. Mirtazapine is considered a safe and effective antidepressant drug used in the treatment of cardiovascular and other systemic diseases. This report, however, documents a case of myocardial infarction that appeared to be associated with mirtazapine administration.

Original languageEnglish
Pages (from-to)45-46
Number of pages2
JournalClinical Psychopharmacology and Neuroscience
Volume4
Issue number1
Publication statusPublished - 2006 Aug 1

Fingerprint

Antidepressive Agents
Myocardial Infarction
Depression
Cardiovascular Diseases
Drug Therapy
Therapeutics
mirtazapine

Keywords

  • Depression
  • Heart
  • Mirtazapine
  • Myocardial infarction

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Behavioral Neuroscience
  • Pharmacology (medical)

Cite this

A 52-year-old woman who experienced a myocardial infarction during treatment for depression with mirtazapine. / Na, Kyoung Sae; Lee, Bun Hee; Kim, Yong Ku; Han, Changsu.

In: Clinical Psychopharmacology and Neuroscience, Vol. 4, No. 1, 01.08.2006, p. 45-46.

Research output: Contribution to journalArticle

@article{05210860f1b34adca8dbefba04ff5d31,
title = "A 52-year-old woman who experienced a myocardial infarction during treatment for depression with mirtazapine",
abstract = "Patients with depression and cardiovascular disease must be monitored carefully during pharmacotherapy because their depressive symptoms and/or antidepressant medications may have a negative impact on heart function. Mirtazapine is considered a safe and effective antidepressant drug used in the treatment of cardiovascular and other systemic diseases. This report, however, documents a case of myocardial infarction that appeared to be associated with mirtazapine administration.",
keywords = "Depression, Heart, Mirtazapine, Myocardial infarction",
author = "Na, {Kyoung Sae} and Lee, {Bun Hee} and Kim, {Yong Ku} and Changsu Han",
year = "2006",
month = "8",
day = "1",
language = "English",
volume = "4",
pages = "45--46",
journal = "Clinical Psychopharmacology and Neuroscience",
issn = "1738-1088",
publisher = "Korean College of Neuropsychopharmacology",
number = "1",

}

TY - JOUR

T1 - A 52-year-old woman who experienced a myocardial infarction during treatment for depression with mirtazapine

AU - Na, Kyoung Sae

AU - Lee, Bun Hee

AU - Kim, Yong Ku

AU - Han, Changsu

PY - 2006/8/1

Y1 - 2006/8/1

N2 - Patients with depression and cardiovascular disease must be monitored carefully during pharmacotherapy because their depressive symptoms and/or antidepressant medications may have a negative impact on heart function. Mirtazapine is considered a safe and effective antidepressant drug used in the treatment of cardiovascular and other systemic diseases. This report, however, documents a case of myocardial infarction that appeared to be associated with mirtazapine administration.

AB - Patients with depression and cardiovascular disease must be monitored carefully during pharmacotherapy because their depressive symptoms and/or antidepressant medications may have a negative impact on heart function. Mirtazapine is considered a safe and effective antidepressant drug used in the treatment of cardiovascular and other systemic diseases. This report, however, documents a case of myocardial infarction that appeared to be associated with mirtazapine administration.

KW - Depression

KW - Heart

KW - Mirtazapine

KW - Myocardial infarction

UR - http://www.scopus.com/inward/record.url?scp=33748451915&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748451915&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 45

EP - 46

JO - Clinical Psychopharmacology and Neuroscience

JF - Clinical Psychopharmacology and Neuroscience

SN - 1738-1088

IS - 1

ER -